# SDR QXEA2021113000536

- Difficulty date: November 29, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 23,312 hours, 24,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3335
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT SWITCH OUT.  REMOVED FROM SERVICE. RELAMPED FWD EMERGENCY LIGHT SWITCH, NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
